# SDR AALA20160502003

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CRACK INDICATION FOUND IN FUSELAGE SKIN AT STATION 540, BETWEEN STRINGER 22R & 24R IN THE 2ND FROM THE TOP AFT FASTENER OF INSPECTION AREA.  REPAIRED SKIN IAW SERVICE BULLETIN 737-53-1294 REVISION 2 & EA 259644.
